Join Bibiana Love and Chloe Karl, today, 10/11/21 at 5 pm, on the "Natural Health Hour." Our special guest is Michael I Jones, PhD, Forestry Advisor for Cooperative Extension. He will discuss forest health and drought. He will talk about the challenges that exist in CA forestry today. Don't miss this important interview. Callers at 707 263-3435. KPFZ, Lake County Community Radio, 88.1 fm, streaming at kpfz.org.
Wednesday 10/13/21 on HARD CANDY RADIO! We will celebrate and Interview Ginger Coyote ! It will be a birthday party on the air! Listen in ! Listen in 7 pm to 9pm pst! Kpfz.org 88.1 fm.
Wordweavers : Two recent pre-recorded shows are now on-line.
- From August 1, Georgina Marie HERE
- From Sept 4, Jenny and Knox -- talking about art and poetry and life! THERE
John Moorhead has two new shows, taking over from "The Jazz. The first program is "Jerry's Kids" - an hour of the Grateful Dead, and the alternating program is "Muse and Music" a one hour program that focuses on specific artists, genres and albums with music and background information. (Pop Booth is preparing a new 2-hour show ... stay tuned.)
Don Coffin returns with Bluegrass Traveller, Thursdays 7 am, replays Sunday 7 pm.
Ariel Carmona (of the Record Bee) has a talk show "Dateline Lake County" in the Wednesday 9 am time slot, and replays Wednesday 12 pm. On days that Ariel can't be on air Andy will do ... something, probably from the archives.
Lake Currents with Bob Blackmore is replaced by a new 2-hour slot on Friday, 9 pm: Blackmore's Jungle
Kitchen Sink, the 2-hour music show with Dave, moves from Monday afternoon, to Monday 7 pm, replays Tuesdays 7 am. For the time being Dave will have TWO Kitchen Sink shows.
The Friday lineup is also changed -- from 2pm we have APlace2B, Pastor Chris and Now and Then.
On Saturday 2-4 pm, Pot Pouri is replaced by Listen to the Music with John Moorhead.
Programmers : Announce your upcoming shows here via email or use the Contact Form for "Web Editor" and we will set it up for you.